# SDR AALA202406271365

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 66,370 hours, 27,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG33840
- Condition: Dislodged
- Location: L1 Door
- Part time: 11,255 hours, 5,248 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE FELL OUT OF CRADLE ON OPENING. L1 DOOR HALF OPEN WITH SLIDE BUNDLE RESTING ON JETBRIDGE AND AIRCRAFT ENTRYWAY. REPLACED L1 DOOR SLIDE. PER WORK CARD 08L2212501.
